# SDR CA150515008

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7004084412
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE HYD & FUEL HOSE FIRE PROOF PROPERTIES, RECEIVED FROM SUPPLIER HOSE ASSEMBLIES FOR NACELLES WITH THE SILICON FIRE SLEEVES MOLDED OR EXTRUDED ON SUBJECT PART NUMBERS HAVE NOT DEMONSTRATED, THROUGH ANNUAL TESTING REQUIRED BY AS150.  FIRE PROOF PROPERTIES BY EXPOSURE TO 2000 F FOR 15 MINUTES OR IN SOME CASE A FIRE RESISTANCE EXPOSURE OF 2000 F FOR 5 MINUTES BEFORE THE STRUCTURAL INTEGRITY OF THE HOSE IS COMPROMISED.  FIRE TEST DATA RECEIVED FROM OUR SUPPLIER SHOWS THE LAST KNOWN CONFORMING TEST RESULTS TO BE FROM OCTOBER 2012.  POTENTIAL SAFETY IMPACT UNCONTROLLED ENG FIRE.  FAILURE MODES HOSES MIGHT PREMATURELY BREACH WHEN EXPOSED TO FIRE.  THIS SITUATION CAN EXACERBATE AN EXISTING FIRE & ENG OPERATION IN EMER CONDITIONS.  ON LT & RT ENG ASSEMBLY TURBOFAN CL300, AS907-1-1A, 3030001-4, & CL350, AS907-2-1A, 70040702-1.  HOSE HYD PRESS LT & RT, WBA2911G101-007 & WBA2911G104-005, HOSE HYD SUCTION LT & RT, WBA2911G102-009 & WBA2911G105-007.  HOSE HYD CASE DRAIN LT & RT, WBA2911G113-005 & WBA2911G114-003, HOSE ASSEMBLY LOW PRESS LT & RT, WBA2821G102-007 & WBA2821G104-009, HOSE ASSEMBLY MOTIVE FLOW LT & RT, WBA2821G103-005 & WBA2821G105-007, HOSE ASSEMBLY RETURN LT & RT, WBA2913G101-001 & WBA2913G103-001, HOSE ASSEMBLY PRESS LT & RT, WBA2913G102-001 & WBA2913G104-001.
